Differential and Integral Equations

Periodic soliton solutions to nonlinear Klein-Gordon equations on $\mathbb{R}^2$

Pierre-A. Vuillermot

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 3, Number 3 (1990), 541-570.

First available in Project Euclid: 18 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B10: Periodic solutions
Secondary: 35L70: Nonlinear second-order hyperbolic equations 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10] 81Q05: Closed and approximate solutions to the Schrödinger, Dirac, Klein- Gordon and other equations of quantum mechanics


Vuillermot, Pierre-A. Periodic soliton solutions to nonlinear Klein-Gordon equations on $\mathbb{R}^2$. Differential Integral Equations 3 (1990), no. 3, 541--570. https://projecteuclid.org/euclid.die/1371571150

Export citation